MathSciNet Relay Station
MathSciNet bibliographic data
MR2247970 32W10 (35N15)
Nagel, Alexander; Stein, Elias M. The $\overline{\partial}_b$-complex on decoupled boundaries in $\Bbb C^n$. Ann. of Math. (2) 164 (2006), no. 2, 649–713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement